MathSciNet Relay Station
MathSciNet bibliographic data
MR706989 81D25 (30G35 81E99)
Souček, Vladimír Complex-quaternionic analysis applied to spin-${1\over 2}$ massless fields. Complex Variables Theory Appl. 1 (1983), no. 4, 327–346.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement